MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM LOCKING ATTACHMENT PLATE F/4.5MM LCP PLATE/4H-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM LOCKING ATTACHMENT PLATE F/4.5MM LCP PLATE/4H-STER; PLATE, FIXATION, BONE
Model Number 02.120.601S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event: unknown between (b)(6) 2022 and (b)(6) 2022.Implant date unknown date in (b)(6) 2022.Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: initial reporter is j&j company representative.Investigation summary: device history: a manufacturing record evaluation was performed for the finished device (part # 02.120.601s lot # 96p9764) and no non-conformances / manufacturing irregularities were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in great britain as follows: patient sustained periprosthetic fracture (ppf) below femoral nail in (b)(6) and was fixed with va condylar plate on an unknown date in (b)(6) 2022.Patient was readmitted approximately 3 months after implant with plate fracture.No new trauma.Had been mobilizing in residential home.Normal to low bmi.Fracture non-united, but no evidence of infection.Revision occurred (b)(6) 2022.This is report 4 of 11 for (b)(4).This report is for a locking attachment plate.This complaint is linked to (b)(4).

Brand Name
3.5MM LOCKING ATTACHMENT PLATE F/4.5MM LCP PLATE/4H-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15076266
Report Number8030965-2022-05052
Device Sequence Number4773498
Product Code HRS
UDI-Device Identifier10886982040091
UDI-Public(01)10886982040091
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083573
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.120.601S
Device Catalogue Number02.120.601S
Device Lot Number96P9764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Initial Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; LOCKING ATTACHMENT PLATE 3.5 F/LCP 4.5/5; VA LOCKSCR Ø5 SELF-TAP L36 SST; VA LOCKSCR Ø5 SELF-TAP L38 SST; VA LOCKSCR Ø5 SELF-TAP L60 SST; VA LOCKSCR Ø5 SELF-TAP L65 SST; VA LOCKSCR Ø5 SELF-TAP L75 SST; VA PERIPROSTHETIC LOCK SCREW Ø5 SELF-TAP; VA-LCP CONDYLAR PLATE 4.5/5.0 LE 12HO L2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale